Volume 3, Number 4 (2020)-Table of Contents
Open AccessArticleThird isomorphism theorem for (co-ordered) Gamma-semigroups with
Daniel A. Romano
Annals of Communications in Mathematics 2020,
3 (4),
242-251
DOI: https://doi.org/10.62072/acm.2020.030401
Open AccessArticleFuzzy stability results deriving form quadratic functional equation
G. Balasubramanian, K. Loganathan* and K. Tamilvanan
Annals of Communications in Mathematics 2020,
3 (4),
252-260
DOI: https://doi.org/10.62072/acm.2020.030402
Open AccessArticleOn Pythagorean fuzzy ideal of subtraction semigroup and near subtraction
A. Arulselvam* and V. Chinnadurai
Annals of Communications in Mathematics 2020,
3 (4),
261-272
DOI: https://doi.org/10.62072/acm.2020.030403
Open AccessArticler-Fuzzy Rs-compactness and r-fuzzy Rs-connectedness in the sense of Sostak’s
E. Elavarasan
Annals of Communications in Mathematics 2020,
3 (4),
273-284
DOI: https://doi.org/10.62072/acm.2020.030404
Open AccessArticleStability of finite variable quartic functional equation in classical methods
G. Balasubramanian, K. Loganathan* and K. Tamilvanan
Annals of Communications in Mathematics 2020,
3 (4),
285-292
DOI: https://doi.org/10.62072/acm.2020.030405
Open AccessArticleStructure and application of HCA in image analysis
M. Rajasekar and R. Anbu*
Annals of Communications in Mathematics 2020,
3 (4),
293-302
DOI: https://doi.org/10.62072/acm.2020.030406
Open AccessArticleSomewhat pairwise fuzzy e-irresolute continuous mappings
A. Swaminathan* and M. Sankari
Annals of Communications in Mathematics 2020,
3 (4),
303-308
DOI: https://doi.org/10.62072/acm.2020.030407
Open AccessArticleDirect product of anti N-H-ideals in BCK-algebras
Anas Al-Masarwah
Annals of Communications in Mathematics 2020,
3 (4),
309-316
DOI: https://doi.org/10.62072/acm.2020.030408
Open AccessArticleSome more results on Ɛ-LP-Sasakian manifolds admitting η –Ricci solutions
Abdul Haseeb*, Lovejoy S. Das and Mobin Ahmad
Annals of Communications in Mathematics 2020,
3 (4),
317-325
DOI: https://doi.org/10.62072/acm.2020.030409
Open AccessArticleRough approximations of interval rough fuzzy ideals in gamma semigroups
P. Dhanalakshmi and V. S. Subha*
Annals of Communications in Mathematics 2020,
3 (4),
326-332
DOI: https://doi.org/10.62072/acm.2020.0304010




